# SDR AALA202305251526

- Difficulty date: May 23, 2023
- Submitted: May 25, 2023
- Operation: Air carrier
- Aircraft: N715UW
- Make and model: Airbus A319-112
- Aircraft serial: 1051
- Aircraft time: 62,505 hours, 36,684 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 1715
- Condition: No Test
- Location: Zone 200 - Fuse
- Part time: 62,502 hours, 36,682 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS IN BASE MAINTENANCE: INOPERATIVE EMERGENCY POWER SUPPLY UNIT ASSEMBLY 10WL IN PASSENGER CABIN. REPLACED EMERGENCY SUPPLY POWER UNIT.
